# SDR 9621899925

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT MAIN CABIN DOOR AND FLOOR PROXIMITY LIGHTS AT RIGHT GALLEY ACROSS FROM LAVATORY INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
